# SDR AALA20000938

- Difficulty date: June 6, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN SKIN AT UPPER HINGE FORWARD ENTRY DOOR, NOT HFEC.  CUT AND REMOVED DAMAGED SECTION OF SKIN FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED SB 727-53-0198 FIG 4.  (M)
